Hang in there.
Test results take about
For me, I have had symptoms with high or low readings on Remicade or antibodies. It just depends on what is going on. The symptoms range from mild to awful. Heat intolerance caused by Crohn's is the pits. I walk outside when it's above 83 and start gagging, sweating, the world turns, I puke and then almost pass out. Not a pretty site. Lol... But Remicade makes them much better than they were. Remember--your journey will be easier and better than mine. My GI says I am .01 percent of 1 percent.
When I have antibodies we always pretreat with steroids and Benadryl prior to the infusion and then for 24 to 48 hours afterwards. Once the Remicade levels are back up and antibodies are down we stop post and pretreatment. If we don't pretreat during the infusion I start clearing my throat, then coughing..and that's when we know we need to use the premeds and stop the infusion for about
20 minutes. Most GIs do not ask you to take Benadryl post infusion. Mine just started after my last 2 infusions to be safe. Your Infusion team will recognize if you need to pretreat. They do this all the time....so no worries.
Let us know how it goes.
Post Edited (clo2014) : 12/22/2021 9:17:02 PM (GMT-7)